# SDR CA040203015

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: STCSA9750
- Condition: Mismanufactured
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PROBLEM AFFECTS AIRCRAFT MODIFIED BY INSTALLATION OF AN EMS MODIFICATION IAW STC SA97-50 ONLY. SEAT TRACK ADAPTERS, PN 6372 HAVE BEEN DETERMINED TO BE UNDER STRENGTH BY DESIGN. DESIGN DOES NOT MEET THE CERTIFICATION BASIS OF THE AIRCRAFT.
